Ive been going ti methadone clinic for 4 months now. I started at 20mg and within weeks I went to 70mg. I stayed at 70 for about 6 weeks and started weaning at 10 mg weekly. Im now taking 15mg and so far have had no problems other than slight irritability and minor energy loss. Im very scared Im goin down 5mg evry 4 days til zero. Will I start withdrawing really bad when I pass zero? I hope someone can please answer!
I'm afraid your answer is most likely yes. Have you talked with a doctor to get you somethings to help you with withdrawal? What about the doctor at the clinic? Or have you thought about a Suboxone clinic? It is designed to help people get off Methadone. You could use the Suboxone as a buffer until - weaker than Methadone, but better than nothing - you could see a doctor to possibly get you some meds to make you more comfortable to get through the withdrawals. Have you thought about checking into a hospital to detox you? If you are able to do so, a lot of insurance will pay for inpatient treatment, I would check into a rehab. Were you on the Methadone for opiate dependence? If so, even more so to check into a hopitalized setting for methadone withdrawal symptoms. I wish you the best of luck. Hope that helped some.
- Methadone Information for Consumers
- Methadone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Methadone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 20 Aug 2009 • 7 answers
Opiate Withdrawal - I am on 140 mg of methadone daily through a private clinic to help me get off 3?
Posted 8 Nov 2010 • 3 answers
Posted 18 Jun 2011 • 2 answers
Posted 24 Oct 2011 • 3 answers
Posted 23 Jan 2012 • 4 answers